NMS is a life-threatening "reaction" to psychotropic drugs, and symptoms or "side effects" include high fever, altered mental status (thoughts of suicide), muscle rigidity and autonomic dysfunction. An autonomic dysfunction occurs when the nervous system no longer regulates properly.
Drugs known to cause this are called anti-psychotic prescriptions and go by the names of Latuda and Vraylar, as you may have seen commercials for them while watching streaming media (shows and movies). Doctors are now slinging these deadly drugs on kids as young as ten, without any regard to the horrific side effects that include complete muscle shut down, CNS imbalances, deepened depression, erratic behavior and suicidal tendencies.
Got schizophrenia? It might just mean you swing from angry to happy easily, or focused to confused. It could easily be the clot shots you got for COVID-19, that clog the blood leading to the brain. Experiencing episodes of "bipolar mania" lately? That could just be your ten year old child hyper on high fructose corn syrup, and then crashing a few hours later, unable to concentrate on boring school work.
Psychiatrists refer to the DSM and diagnose combinations of emotions as bipolar depression and clinical depression so they can sling dangerous psychotropic drugs and get bonuses and spiffs.
Side effects of Vraylar bi-polar drug include suicidal thoughts and behaviors in children and young adults. Older adults can suffer psychosis due to dementia as a adverse event from taking bi-polar prescription drugs. In clinical trials, humans suffered uncontrolled movements (called tardive dyskinesia) that could easily cause automobile accidents if the person is driving during a side effect "episode."
Also be on the lookout for other side effects of Vraylar that include hyperglycemia that leads to diabetes, low white blood cell count, drops in blood pressure, seizures, irregular body temperatures and trouble swallowing. These side effects, as admitted in the black box warning, can be both short-term and long-term, including uncontrollable movements. In other words, after taking this bi-polar medication, you could have muscle spasms for the rest of your life.
Latuda is just as scary as Vraylar, and maybe even more so. So if a child 10 to 17 years young is diagnosed by some quack shrink as being "bi-polar," they will get prescribed a crazy drug that is "part of a treatment plan" that also includes "mood stabilizers" (lithium or valproate). Supposedly, this plan reduces "symptoms" of bipolar depression, while causing side effects that are enough to make the non-prescribed parents go insane (with worry and regret) themselves.
Yes, Latuda may INCREASE suicidal behaviors in "some" children, teenagers and young adults, which would explain all the mass shootings over the past two decades, where almost every one of them was on these types of meds. This happens within the first few months of treatment, according to the pharma giants that make it.
If you know someone taking these "bi-polar" pills, be sure to watch for "new or worsening depression symptoms…" - wait, isn't that the problem the medications are supposed to stop? That's like taking medicine for diarrhea that causes worsened diarrhea, but this is more likely to end in death rather than just hospitalization.
Lastly, the bi-polar pills might cause NMS (neuroleptic malignant syndrome) that's so serious it can kill you, so be sure to go to the nearest hospital after contemplating this medication because that would mean you are crazy enough to risk taking it. Did we mention nausea, weight gain and problems sleeping? Go figure.
Anything to exploit our children, huh? Tune that internet frequency to BigPharmaNews.com for updates on how lots of other pharma shills are trying to lobotomize American children with dangerous drugs.
Sources for this article include: